# SDR 98UAL900330

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Component: Sundstrand, MR24113
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO DEN DUE TO LOSS OF NUMBER 2 GENERATOR.  *S/D*  THE IDG STATOR ASSEMBLY HAD SHIFTED WHICH CAUSED A CRACK IN A CONTROL CURRENT TRANSFORMER CONNECTION INTERNAL TO THE GENERATOR.  REPLACED NUMBER 2 INTEGRATED DRIVE GENERATOR.
